# SDR 97ZZZX3829

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2436 · DC Regulator
- Part: Control Unit
- Part number: VR515G
- Condition: Defective
- Location: Alternator Cont
- Component: Electrodelta, E3402A
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS UNIT (ZERO TIME SINCE REPAIR) WAS REMOVED FROM SHELF STOCK AND INSTALLED IN PLACE OF AIRCRAFT'S FAULTY ACU.  DURING INSTALLATION, NOTED THERE WAS NO OUTPUT VOLTAGE TO ALTERNATOR FIELD.  UNIT WAS REMOVED WITH ZERO TIME IN SERVICE SINCE INSTALLATION.
